# SDR 2003UALA00249

- Difficulty date: March 8, 2003
- Submitted: March 18, 2003
- Operation: Air carrier
- Aircraft: N953UA
- Make and model: Boeing 737522
- Aircraft serial: 26700
- Aircraft time: 28,203 hours, 18,117 cycles
- Engine: Ge CFM56*
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD PIT STATION 482 TO 482B STRINGER 25R TO STRINGER 26R IS CORRODED.  MAJOR REPAIR ACCOMPLISHED. INSTALLED EXTERNAL SKIN DOUBLER.
